Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 5

Issues

Small covers, infra-solvmanifolds and curvature

Shintarô Kuroki
  • Osaka City University Advanced Mathematical Institute (OCAMI), 3-3-138 Sugimoto, Sumiyoshi-ku, Osaka 558-8585, Japan; and Department of Mathematics, University of Toronto, Room 6290, 40 St. George Street, Toronto, Ontario, M5S 2E4, Canada
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Mikiya Masuda / Li Yu
Published Online: 2014-01-10 | DOI: https://doi.org/10.1515/forum-2013-0084

Abstract

It is shown that a small cover (resp. real moment-angle manifold) over a simple polytope is an infra-solvmanifold if and only if it is diffeomorphic to a real Bott manifold (resp. flat torus). Moreover, we obtain several equivalent conditions for a small cover to be homeomorphic to a real Bott manifold. In addition, we study Riemannian metrics on small covers and real moment-angle manifolds with certain conditions on the Ricci or sectional curvature. We will see that these curvature conditions put very strong restrictions on the topology of the corresponding small covers and real moment-angle manifolds and the combinatorial structures of the underlying simple polytopes.

Keywords: Small cover; real moment-angle manifold; real Bott manifold; Ricci curvature; infra-solvmanifold; infra-nilmanifold; Coxeter group

MSC: 57N16; 57S17; 57S25; 53C25; 51H30

About the article

Received: 2013-05-22

Revised: 2013-10-12

Published Online: 2014-01-10

Published in Print: 2015-09-01


Funding Source: JSPS

Award identifier / Grant number: Strategic Young Researcher Overseas Visits Program for Accelerating Brain Circulation

Funding Source: Grant-in-Aid for Scientific Research

Award identifier / Grant number: 22540094

Funding Source: JSPS

Award identifier / Grant number: P10018

Funding Source: Natural Science Foundation of China

Award identifier / Grant number: 11001120

Funding Source: PAPD (priority academic program development) of Jiangsu higher education institutions


Citation Information: Forum Mathematicum, Volume 27, Issue 5, Pages 2981–3004, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-0084.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Lisu Wu and Li Yu
International Mathematics Research Notices, 2019

Comments (0)

Please log in or register to comment.
Log in